# SDR DALA2024052205425

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1238 Rbl 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 AFT CARGO COMPARTMENT BILGE AREA HAS CORROSION ON INTERCOSTAL LOWER ANGLE BS 1238 AND BS 1238 RBL 17. DOT 019. CORRECTIVE ACTION: REMOVED CORROSION AT AFT CARGO COMPT BILGE AREA INTERCOSTAL ANGLE AT STA 1238, RBL 17, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED INTERCOSTAL IAW DWG # 146N5516 REV A AND IAW B 757 SRM 51-40-02. (0351723)
